# SDR 202211080001

- Difficulty date: October 21, 2021
- Submitted: November 8, 2021
- Operation: General aviation
- Aircraft: XAMLU
- Make and model: Cessna 680A
- Aircraft serial: 680A0129
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Sensor
- Part number: 3E5514A
- Part serial: A4467
- Condition: None
- Part time: 2,708 hours
- Stage of operation: UK
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

WARNING "FLAPS FAIL" IN COCKPIT
